# SDR ASAA2016021915584

- Difficulty date: February 19, 2016
- Submitted: February 22, 2016
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 23,094 hours, 6,924 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Locked
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM LOCKOUT OCCURRED IN-FLIGHT.  ACFT GROUNDED.  ACCOMPLISHED SATCOM RESET PROCEDURES IAW QRH.  SATCOM OPS NORMAL.
